| Model Number |
6069093 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Codes |
No Clinical Signs, Symptoms or Conditions (4582); Back pain (4895)
| Date of Event |
01/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having tlif 4/5 spinal therapy.It was reported that there is distraction loss 14.5 to 13.8mm, lordosis loss from 24.8 to 17.2°.There was no patient symptom reported.There were no further complications reported regarding the event.No revision surgery of the implants is planned so far.
Additional Manufacturer Narrative
G2: country of event - germany.H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: b5, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received.The postoperative inpatient course was uneventful.No revision surgery of the implants is planned so far.Patient had post operative back pain.
Additional Manufacturer Narrative
Radiographic image: ap x-ray left panel l4-5 interbody fusion.Lateral view of two panel image shows the interbody graft is collapsed on right panel compared to left.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.